# SDR DL757080717

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 58,137 hours, 26,866 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 285T05545
- Part serial: DO3712
- Condition: Obstructed
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT HAD ELECTRICAL SMELL IN COCKPIT.  FOUND BLOCKAGE IN COOLING TUBE TO CAPT'S VOR/DME CONTROL PANEL.  CLEARED BLOCKAGE.  ALSO, REPLACED CAPT'S VOR/DME CONTROL PANEL WHICH WAS CAUSE OF SMOKE FROM OVERHEAT.  PANEL REPLACED WAS MFG NR 285T0554-5, S/N DO3712.
